# SDR COMA9511496

- Difficulty date: September 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120245
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 2154834342
- Condition: Defective
- Location: Rt Duct
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT DUCT OVERHEAT WARNING, WARNING REMAINED ON WHEN THE TEMPERATURE WAS SELECTED TO FULL COLD.  REPLACED THE DUCT OVER TEMPERATURE SENSOR.
